Alert archive / Texas / Tornado Warnings in 2019
Tornado Warning 25, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at May 8, 2019, 5:38 AM CDT for Menard County, Schleicher County, Texas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 8, 2019, 5:38 AM CDT (10:38 UTC)
- Expired
- May 8, 2019, 6:15 AM CDT
- In force
- 37 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Menard County, TX, Schleicher County, TX
The radar
The San Angelo radar (KSJT), 62 km from the middle of the area, began a volume at 10:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 10:58 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 10.6 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2054 J/kg
- Mixed-layer CIN
- -137 J/kg
- Mixed-layer LCL
- 1315 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 6.0
The text
As transmitted.
843
WFUS54 KSJT 081038
TORSJT
TXC327-413-081115-
/O.NEW.KSJT.TO.W.0025.190508T1038Z-190508T1115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service San Angelo TX
538 AM CDT Wed May 8 2019
The National Weather Service in San Angelo has issued a
* Tornado Warning for...
East central Schleicher County in west central Texas...
Northwestern Menard County in west central Texas...
* Until 615 AM CDT.
* At 538 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Fort Mckavett, or 21 miles west of Menard, moving
northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
east central Schleicher and northwestern Menard Counties, including
the following locations... Adams.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3084 10021 3095 10028 3109 9998 3109 9987
3094 9981
TIME...MOT...LOC 1038Z 244DEG 38KT 3091 10014
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$2 follow-up statements
867
WWUS54 KSJT 081047
SVSSJT
Severe Weather Statement
National Weather Service San Angelo TX
547 AM CDT Wed May 8 2019
TXC327-413-081115-
/O.CON.KSJT.TO.W.0025.000000T0000Z-190508T1115Z/
Schleicher TX-Menard TX-
547 AM CDT Wed May 8 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR EAST
CENTRAL SCHLEICHER AND NORTHWESTERN MENARD COUNTIES...
At 547 AM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles north of Fort Mckavett, or 18 miles west of
Menard, moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
east central Schleicher and northwestern Menard Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3086 10014 3098 10022 3109 9998 3109 9987
3094 9981
TIME...MOT...LOC 1047Z 249DEG 27KT 3093 10009
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$508
WWUS54 KSJT 081056 CCA
SVSSJT
Severe Weather Statement
National Weather Service San Angelo TX
556 AM CDT Wed May 8 2019
TXC327-413-081115-
/O.COR.KSJT.TO.W.0025.000000T0000Z-190508T1115Z/
Schleicher TX-Menard TX-
556 AM CDT Wed May 8 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR EAST
CENTRAL SCHLEICHER AND NORTHWESTERN MENARD COUNTIES...
At 555 AM CDT, a severe thunderstorm capable of producing a tornado
was located 9 miles northeast of Fort Mckavett, or 14 miles west of
Menard, moving east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
east central Schleicher and northwestern Menard Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3086 10014 3098 10022 3109 9998 3109 9987
3094 9981
TIME...MOT...LOC 1047Z 249DEG 28KT 3093 10009
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 8, 3:35 AM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, May 8, 3:35 AM CDT, 2 hours 3 minutes before
Area Forecast Discussion National Weather Service San Angelo TX 335 AM CDT Wed May 8 2019 .SHORT TERM... (Today and Tonight) Severe thunderstorms watch 150 remains in effect until 7 AM CDT. There have been numerous severe thunderstorm warnings, with a few tornado warnings tonight. Lift from the upper shortwave in the panhandle will move east this morning, with subsidence this afternoon. Storms will be along and east of a Haskell...San Angelo...Sonora line around 7 AM...along a Brownwood to Brady to Junction line 11 AM...and east of San Saba by 2 PM. With strong instability and shear, severe thunderstorms possible still possible this morning. Heavy rainfall may also produce localized flooding this morning. Clearing is expected over all areas this afternoon. With southwest winds and sunny skies, highs in the lower 80s are expected today. .LONG TERM... (Thursday through Tuesday) A cold front will move into Big Country late tonight and through the rest of West Central Texas Thursday, bringing cooler air to the region. Another upper low will be developing over the Southwest US this weekend, bringing another chance of showers and thunderstorms. Best chances are Friday night into Saturday, and again Sunday night into Tuesday, as the upper low meanders and finally move east across North Texas. It will be cooler this Friday into early next week under surface high pressure, clouds, and rain. && .PRELIMINARY POINT TEMPS/POPS... Abilene 82 56 68 47 / 40 0 5 10 San Angelo 84 57 75 48 / 30 0 5 20 Junction 84 61 80 52 / 60 5 20 50 Brownwood 82 58 72 48 / 70 10 5 20 Sweetwater 80 54 68 46 / 10 0 0 10 Ozona 82 56 76 50 / 20 0 20 20 && .SJT WATCHES/WARNINGS/ADVISORIES... None. && 04/04
Hazardous weather outlook, May 8, 5:15 AM CDT, 23 minutes before
Hazardous Weather Outlook National Weather Service San Angelo TX 515 AM CDT Wed May 8 2019 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-091015- Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho- Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford- Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble- Mason- 515 AM CDT Wed May 8 2019 This Hazardous Weather Outlook is for portions of west central Texas. .DAY ONE...Today and Tonight Severe thunderstorms will be possible this morning generally along and east of a Haskell to Sweetwater to San Angelo to Sonora line. The main hazards will be large hail, damaging winds, and localized flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The threat for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time.
In the hours before
Special weather statement, May 8, 5:08 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service San Angelo TX
508 AM CDT Wed May 8 2019
TXZ049-081100-
Fisher TX-
508 AM CDT Wed May 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FISHER COUNTY UNTIL 600
AM CDT...
At 508 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Hobbs, or 14 miles north of Roscoe, moving northeast
at 35 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This strong thunderstorm will be near...
Longworth around 525 AM CDT.
Roby around 530 AM CDT.
Sylvester around 540 AM CDT.
Mccaulley around 550 AM CDT.
Other locations impacted by this storm include Busby, Capitola and
Gannon.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
west central Texas.
LAT...LON 3267 10014 3252 10057 3253 10060 3263 10067
3269 10066 3292 10024
TIME...MOT...LOC 1008Z 241DEG 30KT 3265 10056Special weather statement, May 8, 5:11 AM CDT, 27 minutes before
Special Weather Statement National Weather Service San Angelo TX 511 AM CDT Wed May 8 2019 TXZ066-072-073-081100- Runnels TX-Tom Green TX-Concho TX- 511 AM CDT Wed May 8 2019 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TOM GREEN...SOUTH CENTRAL RUNNELS AND NORTHWESTERN CONCHO COUNTIES UNTIL 600 AM CDT... At 510 AM CDT, Doppler radar was tracking a strong thunderstorm over Wall, or 7 miles southeast of San Angelo, moving east at 35 mph. Penny size hail and wind gusts of 50 to 55 mph will be possible with this storm. This strong thunderstorm will be near... Veribest around 520 AM CDT. Vancourt around 525 AM CDT. Eola and Mereta around 535 AM CDT. Paint Rock around 555 AM CDT. Other locations impacted by this storm include Vick, The Intersection Of Ranch Road 380 And Ranch Road 381 and The Intersection Of Us- 83 And Ranch Road 765. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 700 AM CDT for west central Texas. LAT...LON 3127 10037 3148 10044 3166 9995 3131 9986 TIME...MOT...LOC 1010Z 261DEG 30KT 3139 10035
Local storm report, May 8, 5:17 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
517 AM CDT WED MAY 8 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 AM TSTM WND GST 6 SSW SAN ANGELO 31.37N 100.50W
05/08/2019 E60 MPH TOM GREEN TX PUBLIC
&&Special weather statement, May 8, 5:18 AM CDT, 20 minutes before
Special Weather Statement National Weather Service San Angelo TX 518 AM CDT Wed May 8 2019 TXZ113-114-081100- Shackelford TX-Jones TX- 518 AM CDT Wed May 8 2019 ...SIGNIFICANT WEATHER ADVISORY FOR JONES AND NORTHWESTERN SHACKELFORD COUNTIES UNTIL 600 AM CDT... At 518 AM CDT, Doppler radar was tracking a strong thunderstorm 7 miles west of Stamford, moving northeast at 35 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This strong thunderstorm will be near... Stamford around 540 AM CDT. Other locations impacted by this storm include Funston, The Intersection Of Us- 180 And Ranch Road 126, Tuxedo, Big Country Baptist Assembly, Truby, The Intersection Of Us-180 And Farm Road 600 and Hodges. A Severe Thunderstorm Watch remains in effect until 700 AM CDT for west central Texas. LAT...LON 3260 9960 3258 10014 3296 10014 3296 9946 TIME...MOT...LOC 1018Z 239DEG 46KT 3293 9994
Special weather statement, May 8, 5:26 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service San Angelo TX
526 AM CDT Wed May 8 2019
TXZ073-077-168-081115-
Menard TX-Schleicher TX-Concho TX-
526 AM CDT Wed May 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SCHLEICHER...NORTHERN
MENARD AND SOUTHWESTERN CONCHO COUNTIES UNTIL 615 AM CDT...
At 526 AM CDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Fort Mckavett, or 20 miles east of Eldorado,
moving northeast at 40 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.
This storm will remain over mainly rural areas of eastern Schleicher,
northern Menard and southwestern Concho Counties, including the
following locations... Camp Sol Mayer, Us-83 Near The Menard-
Concho County Line, The Intersection Of Us-
190 And Ranch Road 2084, Adams, The Intersection Of Us-
83 And Highway 29 and Live Oak.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
west central Texas.
LAT...LON 3097 10042 3109 10019 3109 10012 3114 10011
3126 9989 3088 9961 3078 10030
TIME...MOT...LOC 1026Z 244DEG 38KT 3091 10026Special weather statement, May 8, 5:32 AM CDT, 6 minutes before
Special Weather Statement National Weather Service San Angelo TX 532 AM CDT Wed May 8 2019 TXZ113-114-127-081115- Shackelford TX-Jones TX-Taylor TX- 532 AM CDT Wed May 8 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JONES...WEST CENTRAL SHACKELFORD AND NORTH CENTRAL TAYLOR COUNTIES UNTIL 615 AM CDT... At 532 AM CDT, Doppler radar was tracking a strong thunderstorm near Merkel, or 15 miles northwest of Abilene, moving northeast at 45 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This strong thunderstorm will be near... Hawley around 545 AM CDT. Abilene around 555 AM CDT. Nugent around 600 AM CDT. Lueders around 605 AM CDT. Other locations impacted by this storm include Funston, Hodges, Big Country Baptist Assembly, Lake Fort Phantom Hill, Stith, Truby and The Intersection Of Us-180 And Farm Road 600. A Severe Thunderstorm Watch remains in effect until 700 AM CDT for west central Texas. LAT...LON 3242 9997 3257 10011 3289 9962 3271 9944 TIME...MOT...LOC 1032Z 237DEG 41KT 3253 9997
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:46 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 44 min |
| May 7, 10:02 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Sterling, Tom Green | 43 min |
| May 7, 10:33 PM CDT | Special Weather Statement | SJT | Sterling | 42 min |
| May 7, 10:34 PM CDT | Special Weather Statement | SJT | Crockett | 26 min |
| May 7, 10:42 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 63 min |
| May 7, 10:43 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Irion, Sterling, Tom Green | 47 min |
| May 7, 10:48 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan | 42 min |
| May 7, 11:22 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan, Taylor | 38 min |
| May 7, 11:36 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Runnels, Taylor | 39 min |
| May 7, 11:40 PM CDT | Special Weather Statement | SJT | Crockett | 50 min |
| May 8, 12:00 AM CDT | Severe Thunderstorm Warning | SJT | Nolan, Taylor | 45 min |
| May 8, 12:02 AM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher, Sutton | 43 min |
| May 8, 12:41 AM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher, Sutton | 49 min |
| May 8, 12:45 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Shackelford, Taylor | 45 min |
| May 8, 12:58 AM CDT | Special Weather Statement | SJT | Shackelford | 47 min |
| May 8, 1:21 AM CDT | Areal Flood Advisory | SJT | Callahan, Taylor | 114 min |
| May 8, 1:23 AM CDT | Tornado Warning | SJT | Sutton | 37 min |
| May 8, 1:25 AM CDT | Areal Flood Advisory | SJT | Schleicher, Sutton | 2 hr |
| May 8, 1:38 AM CDT | Special Weather Statement | SJT | Callahan | 52 min |
| May 8, 1:52 AM CDT | Severe Thunderstorm Warning | SJT | Kimble, Menard, Schleicher, Sutton | 38 min |
| May 8, 1:58 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Shackelford | 47 min |
| May 8, 2:11 AM CDT | Special Weather Statement | SJT | Menard | 49 min |
| May 8, 2:20 AM CDT | Tornado Warning | SJT | Kimble, Menard | 25 min |
| May 8, 2:31 AM CDT | Areal Flood Advisory | SJT | Concho, Kimble, McCulloch, Mason, Menard | 3 hr |
| May 8, 2:35 AM CDT | Special Weather Statement | SJT | Callahan | 40 min |
| May 8, 2:38 AM CDT | Tornado Warning | SJT | Menard | 22 min |
| May 8, 2:51 AM CDT | Severe Thunderstorm Warning | SJT | McCulloch | 39 min |
| May 8, 3:15 AM CDT | Severe Thunderstorm Warning | SJT | McCulloch, San Saba | 45 min |
| May 8, 3:23 AM CDT | Special Weather Statement | SJT | Mason | 37 min |
| May 8, 3:41 AM CDT | Areal Flood Advisory | SJT | San Saba | 2 hr |
| May 8, 3:49 AM CDT | Special Weather Statement | SJT | Irion | 41 min |
| May 8, 3:59 AM CDT | Special Weather Statement | SJT | San Saba | 46 min |
| May 8, 4:16 AM CDT | Special Weather Statement | SJT | Nolan | 44 min |
| May 8, 4:19 AM CDT | Special Weather Statement | SJT | Fisher | 41 min |
| May 8, 4:21 AM CDT | Severe Thunderstorm Warning | SJT | Irion, Tom Green | 39 min |
| May 8, 4:24 AM CDT | Areal Flood Advisory | SJT | Irion, Tom Green | 3 hr |
| May 8, 4:35 AM CDT | Severe Thunderstorm Warning | SJT | Nolan | 40 min |
| May 8, 4:38 AM CDT | Severe Thunderstorm Warning | SJT | Irion, Tom Green | 37 min |
| May 8, 4:47 AM CDT | Special Weather Statement | SJT | Haskell | 43 min |
| May 8, 4:57 AM CDT | Areal Flood Advisory | SJT | Fisher, Haskell, Jones, Nolan, Taylor | 3 hr |
| May 8, 4:58 AM CDT | Severe Thunderstorm Warning | SJT | Nolan, Taylor | 47 min |
| May 8, 5:08 AM CDT | Special Weather Statement | SJT | Fisher | 52 min |
| May 8, 5:11 AM CDT | Special Weather Statement | SJT | Concho | 49 min |
| May 8, 5:18 AM CDT | Special Weather Statement | SJT | Jones | 42 min |
| May 8, 5:26 AM CDT | Special Weather Statement | SJT | Menard | 49 min |
| May 8, 5:32 AM CDT | Special Weather Statement | SJT | Jones | 43 min |
| May 8, 5:39 AM CDT | Special Weather Statement | SJT | Throckmorton | 51 min |
| May 8, 5:40 AM CDT | Areal Flood Advisory | SJT | Concho, Runnels | 3 hr |
| May 8, 5:48 AM CDT | Areal Flood Advisory | SJT | Shackelford, Throckmorton | 3 hr |
| May 8, 5:52 AM CDT | Flash Flood Warning | SJT | Irion, Tom Green | 113 min |
| May 8, 6:02 AM CDT | Flash Flood Warning | SJT | Irion | 118 min |
| May 8, 6:04 AM CDT | Tornado Warning | SJT | Menard | 26 min |
| May 8, 6:14 AM CDT | Flash Flood Warning | SJT | Fisher, Jones, Nolan, Shackelford, Taylor | 3 hr |
| May 8, 6:20 AM CDT | Areal Flood Advisory | SJT | Brown, Callahan, Coleman | 3 hr |
| May 8, 6:20 AM CDT | Special Weather Statement | SJT | Menard | 40 min |
| May 8, 6:30 AM CDT | Severe Thunderstorm Warning | SJT | Kimble, Menard | 31 min |
| May 8, 6:40 AM CDT | Special Weather Statement | SJT | McCulloch | 50 min |
| May 8, 6:59 AM CDT | Areal Flood Advisory | SJT | McCulloch, Mason, Menard, San Saba | 3 hr |
| May 8, 7:00 AM CDT | Special Weather Statement | SJT | Concho, McCulloch, Mason, Menard, Schleicher, Tom Green | 45 min |
| May 8, 7:18 AM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, McCulloch | 20 min |
| May 8, 7:48 AM CDT | Special Weather Statement | SJT | Concho, McCulloch | 42 min |
| May 8, 7:52 AM CDT | Areal Flood Warning | SJT | Irion, Tom Green | 3 hr |
| May 8, 8:08 AM CDT | River Flood Warning | SJT | San Saba | 54 hr |
| May 8, 8:23 AM CDT | Severe Thunderstorm Warning | SJT | McCulloch, San Saba | 52 min |
| May 8, 8:29 AM CDT | Flash Flood Warning | SJT | Concho, McCulloch, Menard | 3 hr |
| May 8, 9:07 AM CDT | Severe Thunderstorm Warning | SJT | McCulloch, San Saba | 38 min |
| May 8, 9:40 AM CDT | Special Weather Statement | SJT | San Saba | 50 min |
| May 8, 9:46 AM CDT | Areal Flood Advisory | SJT | McCulloch, San Saba | 3 hr |
| May 8, 9:52 AM CDT | Special Weather Statement | SJT | San Saba | 23 min |
| May 8, 10:13 AM CDT | Special Weather Statement | SJT | San Saba | 47 min |
| May 8, 11:28 AM CDT | Areal Flood Warning | SJT | Concho, McCulloch, Menard | 3 hr |
| May 8, 11:32 AM CDT | Areal Flood Warning | SJT | Irion | 3 hr |
| May 8, 1:29 PM CDT | River Flood Warning | SJT | Menard | 15 hr |
Nearby
Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.